# SDR AALA202310313802

- Difficulty date: August 15, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077202
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AS PART OF THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK WINDSHIELD FRAMING THE LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO REPLACED PER EA 347153 AND REPAIR INSTRUCTION R53112919004 ISSUE F. REPLACED LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO REPALCED PER EA 347153 AND REPAIR INSTRUCTION R53112919004 ISSUE F.
